Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on products of homogeneous torsion free abelian groups


Author: Ross A. Beaumont
Journal: Proc. Amer. Math. Soc. 22 (1969), 434-436
MSC: Primary 20.30
MathSciNet review: 0244373
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Fuchs, Abelian groups, Publishing House of the Hungarian Academy of Sciences, Budapest, 1958. MR 0106942

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244373-4
Article copyright: © Copyright 1969 American Mathematical Society